Home > Mathemetics > Combinatorics
Search Result

Call for Papers

Volume-5 | Issue-5

Last date : 27-Aug-2021

Best International Journal
Open Access | Peer Reviewed | Best International Journal | Indexing & IF | 24*7 Support | Dedicated Qualified Team | Rapid Publication Process | International Editor, Reviewer Board | Attractive User Interface with Easy Navigation

Journal Type : Open Access

Processing Charges : 700/- INR Only OR 25 USD (for foreign users)

First Update : Within 7 Days after submittion

Submit Paper Online

For Author

Research Area


Author: Sunoj B S | Mathew Varkey T K
Cite this article : Sunoj B S | Mathew Varkey T K "Oblong Mean Prime Labeling of Some Tree Graphs" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-2 , February 2018, URL: https://www.ijtsrd.com/papers/ijtsrd8375.pdf